Oops!

Guess I hit the wrong button! To continue...I had great hopes for a homeopathic med called Restful Legs. It worked great for two nights.......now I've about 3-4 hrs sleep for the past three nights, plus not able to nap during the day due to the new development of daytime rls. Is this part of the withdrawal? (I'm also taking Magnesium 500mgm at night)

Oh yes.....have to tell you.....wish I COULD get some codeine, tramadol, etc.......I live in the states, so there's no chance of that! Thanks for listening!

Patmac

5 Replies

oldestnewest
  • hi Patmac,

    I'm really sorry you haven't been able to get any meds to help with the withdrawal from Requip. Although the USA have clamped down on opioids can you not find a doctor who would prescribe them short term just to see you through this tough time? What dose of requip are you on now? During and for 2 weeks after withdrawal, symptoms happen all the time- night and day.

    If you can't get opioids ask for some gabapentin/pregabalin. There is a new gabapentin in the USA called gabapentin encarbil ( Horizant) which helps with RLS and is better absorbed in the gut. If you are nearly off the requip, it could start to help. It usually takes a few weeks to work properly but it would help you get more sleep and resolve the daytime RLS.

    Some people also find ferrous bisglycinate at night on an empty stomach helps ( or in patch form from Patch MD in the USA ).

    Sorry for delay in reply, been waiting to hear from my kids that they are safe after terrorist attack last night in South London where they often go out partying. They're fine, but sadly many others are not.

    Stay strong and you will get through this tough time,

    Take care

  • Oh heck Jools, what a worry for you last night. Glad to hear your kids were safe. Another scarey night.

  • I know. They were partying in Central London but we didn't hear from them til 2/3 as obviously they were unaware of the attack. Terrible times.

    Jools x

  • Sorry you are suffering Patmac, have you asked your doctor for any pain med to help with the withdrawals. ? Something like Restful Legs as you have found out is useless. You get a couple of good nights and think.....woo hoo! Stay strong you will come out the other side of this, it just takes time.

  • I get it in daytime too and all over my body it's horrible no chance of any rest .i Take magnesium and zinc and lots of other stuff .The only i find help with is walking and I can't do much of that due to feet problems etc and I'm not walking in the dark on my own it's up and down the hall way .xx

You may also like...